RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik KRAUNC. Fiz.-Mat. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik KRAUNC. Fiz.-Mat. Nauki, 2014, Number 1(8), Pages 60–65 (Mi vkam29)  

This article is cited in 5 scientific papers (total in 5 papers)

MATHEMATICAL MODELING

On the numerical solution of equations fractal oscillator with variable order fractional of time

R. I. Parovikab

a Institute of Cosmophysical Researches and RadioWave Propagation Far-Eastern Branch, Russian Academy of Sciences, 684034, Kamchatskiy Kray, Paratunka, Mirnaya st., 7, Russia
b Vitus Bering Kamchatka State University, 683031, Petropavlovsk-Kamchatsky, Pogranichnaya st., 4, Russia

Abstract: We propose a model of a fractal oscillator with variable fractional order. Received and investigated by numerical solution of the model. The phase trajectory.

Keywords: operator Gerasimov-Caputo, numerical solution, finite difference scheme, the phase trajectories.

Funding Agency Grant Number
Russian Academy of Sciences - Federal Agency for Scientific Organizations 12-I-ОФН-16
Ministry of Education and Science of the Russian Federation


DOI: https://doi.org/10.18454/2079-6641-2014-8-1-60-65

Full text: PDF file (262 kB)
Full text: http://www.ikir.ru/.../article0006.html
References: PDF file   HTML file

UDC: 517.938
MSC: 34C26
Received: 27.04.2014

Citation: R. I. Parovik, “On the numerical solution of equations fractal oscillator with variable order fractional of time”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 2014, no. 1(8), 60–65

Citation in format AMSBIB
\Bibitem{Par14}
\by R.~I.~Parovik
\paper On the numerical solution of equations fractal oscillator with variable order fractional of time
\jour Vestnik KRAUNC. Fiz.-Mat. Nauki
\yr 2014
\issue 1(8)
\pages 60--65
\mathnet{http://mi.mathnet.ru/vkam29}
\crossref{https://doi.org/10.18454/2079-6641-2014-8-1-60-65}
\elib{http://elibrary.ru/item.asp?id=21624160}


Linking options:
  • http://mi.mathnet.ru/eng/vkam29
  • http://mi.mathnet.ru/eng/vkam/y2014/i1/p60

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. I. Parovik, “Numerical analysis some oscillation equations with fractional order derivatives”, Bulletin KRASEC. Phys. & Math. Sci., 9:2 (2014), 34–38  mathnet  crossref  crossref  elib
    2. I. V. Drobysheva, “Mathematical modeling of nonlinear oscillators hereditarity example Duffing oscillator with fractional derivatives in the Riemann-Liouville”, Bulletin KRASEC. Phys. & Math. Sci., 13:2 (2016), 39–45  mathnet  crossref  crossref  mathscinet  elib
    3. V. A. Kim, “Duffing oscillator with an external harmonic impact and derived variables fractional Remann-Liouville, is characterized by viscous friction”, Bulletin KRASEC. Phys. & Math. Sci., 13:2 (2016), 46–49  mathnet  crossref  crossref  mathscinet  elib
    4. S. V. Myshkin, “Ob odnom modelnom integro-differentsialnom uravnenii Bernulli”, Vestnik KRAUNTs. Fiz.-mat. nauki, 2017, no. 2(18), 59–64  mathnet  crossref  elib
    5. E. R. Novikova, “Ostsillyator Van-der-Polya–Duffinga c effektom ereditarnosti”, Vestnik KRAUNTs. Fiz.-mat. nauki, 2017, no. 2(18), 65–75  mathnet  crossref  elib
  • Vestnik KRAUNC. Fiziko-Matematicheskie Nauki Vestnik KRAUNC. Fiziko-Matematicheskie Nauki
    Number of views:
    This page:72
    Full text:20
    References:51

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019